Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 83, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 14, 2015, 10:18 PM EDT for Somerset County, Pennsylvania. It was in force for 72 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2015, 10:18 PM EDT (02:18 UTC)
- Expired
- Jun 14, 2015, 11:30 PM EDT
- In force
- 72 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Somerset County, PA
The radar
The Pittsburgh radar (KPBZ), 108 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 2.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 898 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1121 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 251 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
147
WUUS51 KCTP 150218
SVRCTP
PAC111-150330-
/O.NEW.KCTP.SV.W.0083.150615T0218Z-150615T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1018 PM EDT SUN JUN 14 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SOMERSET COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 1130 PM EDT
* AT 1018 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS AROUND 60 MPH. THIS STORM WAS
LOCATED NEAR LIGONIER...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
SOMERSET...WINDBER...ACOSTA...BERLIN...BOSWELL...CENTRAL CITY...
DAVIDSVILLE...FRIEDENS...JEROME...OGLETOWN...BENSON...
HOOVERSVILLE...INDIAN LAKE...JENNERSTOWN...NEW BALTIMORE...SEVEN
SPRINGS...SHANKSVILLE...STOYSTOWN AND FLIGHT 93 NATIONAL MEMORIAL.
THIS INCLUDES THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 100 TO 129.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4002 7931 4009 7925 4010 7923 4012 7922
4011 7918 4016 7916 4016 7914 4018 7914
4018 7913 4026 7907 4021 7868 4007 7874
4006 7876 3981 7876
TIME...MOT...LOC 0218Z 288DEG 23KT 4018 7931
$$
WATSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 8:00 PM EDT, 2 hours 18 minutes earlier.
Area forecast discussion, Jun 14, 8:00 PM EDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 800 PM EDT SUN JUN 14 2015 .SYNOPSIS... A SUBTROPICAL RIDGE WILL REMAIN PARKED JUST OFF THE SOUTHEAST COAST THIS WEEK. PENNSYLVANIA WILL REMAIN IN THE NORTHERN PERIPHERY OF THIS UPPER RIDGE WITH A SURFACE FRONT OSCILLATING OVER THE STATE...PRODUCING PERIODS OF SHOWERS AND GUSTY THUNDERSTORMS WHICH MAY PRODUCE LOCALLY HEAVY RAINFALL. DRIER CONDITIONS WILL ARRIVE FOR WED...BUT ADDITIONAL SHOWERY CONDITIONS ARE EXPECTED AGAIN BY THU. SHOWERS AND STORMS WILL PREVAIL AGAIN FOR MUCH OF THE REMAINDER OF THE WEEK. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... NUMEROUS SHRA/TSRA WITH EMBEDDED HEAVY DOWNPOURS TRAVERSING WESTERN HALF OF PA AT THIS HOUR. CONVERGENCE IN MARGINAL SPEED SHEAR ON THE EASTERN PERIPHERY OF 35 KT 850 MB JET NOSING INTO NORTHEAST OHIO APPEARS TO BE THE TRIGGER FOR MOST OF THIS ACTIVITY, WHICH HAS SHOWN LITTLE ORGANIZATION OTHER THAN PRODUCING SOME RAIN CORES WHICH ARE MOVING ALONG NICELY THUS FAR. DCAPES ON THE ORDER OF 200 TO 400 J/KG NOT SUPPORTIVE OF STRONG COLD POOL GENERATION FOR STRONG WIND GUSTS. HIGHEST DCAPES IN MY CWA THROUGHT TONIGHT ARE OVER MY EXTREME EASTERN COUNTIES WITH HRRR SHOWNING A LITTLE OVER 500 J/KG THIS EVENING. FOCUSING ON THE POTENTIAL FOR HEAVY RAINFALL AND POSSIBLE TRAINING FROM EASTERN OHIO INTO NORTHWEST PA AS THE GREATEST CONCERN...BUT WITH MODERATE CAPES ANY TALLER STORM CAN PRODUCE STRONG GUSTY WINDS. WILL BE RAISING A FLASH FLOOD WATCH FOR MY NORTHWEST MOUNTAINS SHORTLY...IN COLLABORATION WITH CLE AND BUF. FIRST ROUND OF CONVECTION GOING THROUGH NOW WITH LOCALLY 1 INCH PLUS AMOUNTS THIS AFTERNOON. LATE EVENING AND OVERNIGHT ACTIVITY IS MORE LIKELY TO TRAIN...WITH ADDITIONAL 1-2"+ AMOUNTS LIKELY ACROSS WARREN ELK AND MCKEAN COUNTIES AS PW POOL TO OVER 2" THERE. AREA REMAINS IN SLIGHT RISK OF SVR THROUGH TONIGHT. ACTIVITY WILL CONTINUE TO GRADUALLY INCREASE OVER CENTRAL PA FROM WEST TO EAST FROM MID TO LATE AFTERNOON. CAP WILL TAKE A WHILE TO BREAK OVER THE EAST. STRONG TO SEVERE PULSE STORMS WILL BE POSSIBLE AS MODERATE CAPES ARE HARNESSED...ALTHOUGH COMPARED TO PREVIOUS EVENTS DCAPES ARE SOMEWHAT LACKING AS PREVIOUSLY MENTIONED. HEAVY RAIN THREAT OVR THE W AND NW MAY BE EVEN GREATER THAN THE SVR THREAT...WITH 2 TO 3 INCH PLUS LOCAL AMOUNTS POSSIBLE THROUGH LATE TONIGHT. MDL 8H TEMPS ARE SUPPORTIVE OF MAX TEMPS FROM THE U70S OVR THE ALLEGHENY PLATEAU...TO THE M80S ACROSS THE LOWER SUSQ VALLEY. H5 RIDGE AXIS MOVES FROM ALLEGHENY PLATEAU AT 18Z TO THE POCONO PLATEAU BY 00Z...AS A PAIR OF VIGOROUS SHORTWAVES MOVE THROUGH THE EASTERN GREAT LAKES AND THE LOWER OHIO VALLEY. AFOREMENTIONED 850 MB 35KT JET NOSES INTO THE FINGERLAKES REGION BEFORE PROPOGATING SSW ACROSS WESTERN AND CENTRAL PA BY 06Z. WIDESPREAD 1 TO LOCALLY 3 INCH EVENT AMOUNTS ARE LIKELY ACROSS THE NORTHWEST QUARTER TO THIRD OF MY CWA...WITH 1-2" PLUS AMOUNTS EXTENDING ACROSS THE LAUREL HIGHLANDS TO THE CENTRAL AND NORTH CENTRAL MOUNTAINS. FLASH FLOODING WILL BE THE PRIMARY THREAT BEYOND ANY STRONG WINDS PRODUCED BY COLLAPSING CELLS THIS EVENING. BEFORE ITS ALL SAID AND DONE THE LOWER SUSQ SHOULD GET IN ON LOCALLY HEAVY RAINFALL ESPECIALLY AFTER MIDNIGHT AS THE 850 MB SPEED MAX SAGS SOUTHEASTWARD AND PW'S SURGE OVER 2". A BUSY EVENING AND OVERNIGHT AHEAD. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... CENTRAL PA WILL REMAIN ON NORTHERN PERIPHERY OF SUBTROPICAL RIDGE MONDAY. AXIS OF HIGHEST GEFS PWAT ANOMALIES INDICATE SOUTHERN PA WILL BE THE FOCUS FOR RING OF FIRE CONVECTION. HAVE KEPT POPS ~60-65 PCT ACROSS THE SOUTHERN COUNTIES...WHERE PM TSRA ARE LIKELY. AIR MASS WILL BE WARM AND UNSTABLE AGAIN...BUT MARGINALLY FAVORABLE FOR SVR WX WITH MID LVL WESTERLY FLOW OF ARND 30KTS. MODERATE CAPES WILL BE CREATED BY AFTN BRINGING SLIGHT RISK OF SVR STORMS FROM SPC. BREAKS OF SUN SHOULD HELP PUSH TEMPS WELL INTO THE 80S. && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... DID NOT CHANGE A LOT. MAIN THING WAS TO EDGE TEMPS UP A FEW DEGREES HERE AND THERE. TENDENCY FOR EC TO SHOW LESS HEIGHT FALLS EACH DAY. SOME POTENTIAL FOR HEAVY RAIN AGAIN LATE MONNDAY...AS FRONT TILTS BACK TO THE NW FROM LOW DROPPING SE ACROSS NE PA LATE MONDAY INTO EARLY TUE. SOME MORE POTENTIAL FOR HEAVY RAIN AND SEVERE STORMS ON TUE...AS FRONT MOVES SE. HARD TO FOLLOW GFS POPS FOR MDT LATE TUE. FRONT MOVING INTO THAT AREA JUST AFTER PEAK HEATING. THUS WENT HIGHER ON POPS THAN GUIDANCE ACROSS THE SE. STILL ENOUGH PUSH TO GET SOME DRY WEATHER INTO THE AREA LATER TUE NIGHT INTO AT LEAST THE FIRST HALF OF WED. NAM SHOWS A CRAZY DAY ON THU...WITH WARM ADVECTION...SHEAR AND CAPE. THUS WENT RATHER HIGH WITH POPS. AGAIN...AS NOTED ABOVE...DID UP TEMPS SOME. SOME BREAK POSSIBLE LATER FRIDAY INTO SUN...AS MODELS HINT THAT FRONT COULD DROPS SOUTH OF PA. EC NOT SHOWING A LOT OF HEIGHT FALLS...SO HAVE LOW CHC POPS IN FOR SOME OF THE TIME. REALLY NOT SEEING MUCH CHANGE IN THE PATTERN ANYTIME SOON. VERY FAST WEST TO EAST FLOW WILL KEEP ACTIVE WEATHER ACROSS A LARGE CHUCK OF THE COUNTRY THROUGH DAY 10. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... SEVERAL MORE HOURS OF THUNDERSTORMS ACROSS FAR SE PA AND WESTERN SECTIONS OF CENTRAL PA. OTHERWISE...JUST SOME SHOWERS OVERNIGHT WITH LOW CIGS AND FOG. EXPECT FOG AND LOW CIGS TO BURN OFF BY MID MORNING ON MONDAY. WENT WITH A DRY FCST FOR MONDAY AFT. EXPECT WINDS TO BE NW...AND ACTION SHOULD BE MAINLY EAST OF OUR AREA. MAIN CONCERN FOR STORMS ON MONDAY WOULD BE NE OF IPT...NEAR LOW FCST TO DROP SE FROM NY STATE. NEXT ROUND OF WIDESPREAD ACTIVITY WILL BE LIKELY ON TUE...AS COLD FRONT MOVES SE. BEST CONDITIONS EXPECTED ON WED. MORE SHOWERS AND STORMS EXPECTED ON THU...AS FRONT MOVES BACK AS A WARM FRONT. OUTLOOK... TUE...REDUCTIONS POSSIBLE IN SHOWERS AND THUNDERSTORMS. WED...NO SIG WX EXPECTED FOR BULK OF THE DAY. THU-FRI...CHC OF SHOWERS AND THUNDERSTORMS. && .CTP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 6 AM EDT MONDAY FOR PAZ004>006-010-011- 017-024-033-037-041-042-046. && SYNOPSIS...WATSON/DEVOIR/MARTIN NEAR TERM...DEVOIR SHORT TERM...DEVOIR LONG TERM...MARTIN AVIATION...MARTIN
Hazardous weather outlook, Jun 14, 7:59 PM EDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 759 PM EDT SUN JUN 14 2015 PAZ012-018-019-025>028-034>036-045-049>053-056>059-063>066-160000- NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-BLAIR-HUNTINGDON- MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-SOUTHERN CLINTON-UNION- SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL- LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 759 PM EDT SUN JUN 14 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. AN ARE OF LOW PRESSURE TRACKING NORTH OF PENNSYLVANIA WILL KEEP TRIGGERING SHOWERS AND THUNDERSTORMS OVERNIGHT. WITH MOIST CONDITIONS AND PREVIOUSLY HEAVY RAINFALL FLOODING IS THE MAIN CONCERN LATE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-017-024-033-037-041-042-046-160000- WARREN-MCKEAN-POTTER-ELK-CAMERON-CLEARFIELD-CAMBRIA-SOMERSET-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN LYCOMING- 759 PM EDT SUN JUN 14 2015 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT MONDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 14, 7:35 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
735 PM EDT SUN JUN 14 2015
PAZ004-150030-
WARREN PA-
735 PM EDT SUN JUN 14 2015
...STRONG THUNDERSTORMS WILL AFFECT WARREN COUNTY UNTIL 830 PM EDT...
AT 731 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR NEW YORK THRUWAY EXIT 61 TO NEAR SPRING
CREEK TO NEAR GUYS MILLS...AND MOVING EAST AT 40 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WARREN...COLUMBUS...GRAND
VALLEY...RUSSELL...SHEFFIELD...YOUNGSVILLE...BEAR
LAKE...CLARENDON...SUGAR GROVE...AND TIDIOUTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND
PONDING OF WATER ON ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS WHERE
WATER COVERS THE ROAD.
&&
LAT...LON 4200 7892 4183 7892 4183 7894 4162 7896
4163 7961 4200 7961
TIME...MOT...LOC 2331Z 284DEG 35KT 4220 7974 4185 7960 4159 7993
EVANEGOSpecial weather statement, Jun 14, 7:49 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
749 PM EDT SUN JUN 14 2015
PAZ066-150015-
LANCASTER PA-
749 PM EDT SUN JUN 14 2015
...A STRONG THUNDERSTORM WILL AFFECT LANCASTER COUNTY UNTIL 815 PM
EDT...
AT 749 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
HOMEVILLE...MOVING NORTHEAST AT 25 MPH.
40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
LANCASTER COUNTY...INCLUDING THE FOLLOWING LOCATIONS...CHRISTIANA...
GEORGETOWN...KIRKWOOD AND WHITE HORSE.
LAT...LON 3997 7616 4007 7594 4004 7593 3996 7599
3987 7599 3987 7601 3985 7601 3985 7602
3983 7602 3983 7604 3979 7604 3976 7606
3976 7608 3975 7609
TIME...MOT...LOC 2349Z 240DEG 49KT 3989 7599
MARTINLocal storm report, Jun 14, 8:07 PM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
807 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG PROGRESS 40.29N 76.84W
06/14/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN IN SUSQUEHANNA TWP
0546 PM TSTM WND DMG COLONIAL PARK 40.30N 76.81W
06/14/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN IN LOWER PAXTON TWP
0600 PM TSTM WND DMG 5 N HARRISBURG 40.35N 76.88W
06/14/2015 DAUPHIN PA TRAINED SPOTTER
TWO TREES DOWN ON WIRES IN SUSQUEHANNA TOWNSHIP
0603 PM TSTM WND DMG 1 NW ANNVILLE 40.34N 76.52W
06/14/2015 LEBANON PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1500169 CTP1500168 CTP1500166 CTP1500167
EVANEGOLocal storm report, Jun 14, 8:21 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
821 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG PROGRESS 40.29N 76.84W
06/14/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN IN SUSQUEHANNA TWP
0546 PM TSTM WND DMG COLONIAL PARK 40.30N 76.81W
06/14/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN IN LOWER PAXTON TWP
0600 PM TSTM WND DMG 5 N HARRISBURG 40.35N 76.88W
06/14/2015 DAUPHIN PA TRAINED SPOTTER
TWO TREES DOWN ON WIRES IN SUSQUEHANNA TOWNSHIP
0603 PM TSTM WND DMG 1 NW ANNVILLE 40.34N 76.52W
06/14/2015 LEBANON PA 911 CALL CENTER
TREES DOWN
0605 PM TSTM WND DMG 3 E SUNBURY 40.86N 76.73W
06/14/2015 NORTHUMBERLAND PA 911 CALL CENTER
TREES AND WIRES DOWN
0611 PM TSTM WND DMG SNYDERTOWN 40.87N 76.67W
06/14/2015 NORTHUMBERLAND PA 911 CALL CENTER
TREES DOWN
&&
EVENT NUMBER CTP1500169 CTP1500168 CTP1500166 CTP1500167 CTP1500171
CTP1500170
EVANEGOLocal storm report, Jun 14, 8:30 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
830 PM EDT SUN JUN 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG PROGRESS 40.29N 76.84W
06/14/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN IN SUSQUEHANNA TWP
0546 PM TSTM WND DMG COLONIAL PARK 40.30N 76.81W
06/14/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN IN LOWER PAXTON TWP
0600 PM TSTM WND DMG 5 N HARRISBURG 40.35N 76.88W
06/14/2015 DAUPHIN PA TRAINED SPOTTER
TWO TREES DOWN ON WIRES IN SUSQUEHANNA TOWNSHIP
0603 PM TSTM WND DMG 1 NW ANNVILLE 40.34N 76.52W
06/14/2015 LEBANON PA 911 CALL CENTER
TREES DOWN
0605 PM TSTM WND DMG 3 E SUNBURY 40.86N 76.73W
06/14/2015 NORTHUMBERLAND PA 911 CALL CENTER
TREES AND WIRES DOWN
0611 PM TSTM WND DMG SNYDERTOWN 40.87N 76.67W
06/14/2015 NORTHUMBERLAND PA 911 CALL CENTER
TREES DOWN
0621 PM TSTM WND DMG GRATZ 40.61N 76.72W
06/14/2015 DAUPHIN PA 911 CALL CENTER
TREES DOWN IN LYKENS TWP
&&
EVENT NUMBER CTP1500169 CTP1500168 CTP1500166 CTP1500167 CTP1500171
CTP1500170 CTP1500172
EVANEGOSpecial weather statement, Jun 14, 9:07 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
907 PM EDT SUN JUN 14 2015
PAZ024-033-150230-
SOMERSET PA-CAMBRIA PA-
907 PM EDT SUN JUN 14 2015
...A THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL AFFECT
SOMERSET...AND CAMBRIA COUNTIES UNTIL 1030 PM EDT...
AT 907 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM OVER
BLAIRSVILLE...MOVING EAST AT 25 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS THUNDERSTORM. TORRENTIAL
RAINFALL IS ALSO POSSIBLE.
THE THUNDERSTORM PRODUCING TORRENTIAL RAINFALL WILL BE NEAR...
WESTMONT...SOUTHMONT AND ELIM AROUND 955 PM EDT.
DAISYTOWN...JOHNSTOWN AND DALE AROUND 1000 PM EDT.
GEISTOWN...BELMONT AND TIRE HILL AROUND 1005 PM EDT.
ST. MICHAEL...WINDBER AND PAINT AROUND 1015 PM EDT.
SALIX-BEAUTY LINE PARK AND SIDMAN AROUND 1020 PM EDT.
DUNLO AND BEAVERDALE-LLOYDELL AROUND 1025 PM EDT.
OTHER LOCATIONS IMPACTED BY THE THUNDERSTORM PRODUCING TORRENTIAL
RAINFALL INCLUDE ASHVILLE...BENSON...BROWNSTOWN...CASSANDRA AND
COLVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL
RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.
MINOR FLOODING MAY DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
THUNDERSTORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM.
SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4032 7903 4034 7901 4055 7889 4057 7851
4010 7873 4024 7909
TIME...MOT...LOC 0107Z 290DEG 20KT 4042 7926
CERUThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:07 PM EDT | Special Weather Statement | CTP | Cambria | 83 min |
| Jun 14, 10:21 PM EDT | Special Weather Statement | CTP | Cambria | 24 min |
| Jun 14, 10:56 PM EDT | Areal Flood Advisory | CTP | Bedford, Cambria, Somerset | 4 hr |
| Jun 14, 11:06 PM EDT | Special Weather Statement | CTP | Cambria | 39 min |
| Jun 14, 11:35 PM EDT | Special Weather Statement | CTP | Somerset | 25 min |
| Jun 14, 11:48 PM EDT | Special Weather Statement | CTP | Bedford | 42 min |
| Jun 15, 12:02 AM EDT | Special Weather Statement | CTP | Somerset | 28 min |
| Jun 15, 12:21 AM EDT | Special Weather Statement | CTP | Bedford, Somerset | 24 min |
| Jun 15, 12:50 AM EDT | Special Weather Statement | CTP | Bedford, Franklin, Fulton | 25 min |
| Jun 15, 1:12 AM EDT | Special Weather Statement | CTP | Franklin | 33 min |
| Jun 15, 1:57 AM EDT | Areal Flood Advisory | CTP | Bedford, Blair, Cambria, Somerset | 4 hr |
| Jun 15, 2:42 AM EDT | Special Weather Statement | CTP | Bedford | 33 min |
| Jun 15, 2:36 PM EDT | Flash Flood Watch | CTP | Bedford, Blair, Cambria, Cameron, Centre, Clearfield and 8 more | 18 hr |
| Jun 15, 5:02 PM EDT | Special Weather Statement | CTP | Cameron, Centre, Clearfield, Clinton, Elk | 88 min |
| Jun 15, 6:36 PM EDT | Areal Flood Advisory | CTP | Cambria, Clearfield | 4 hr |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.